# SDR IPXA2023031291758

- Difficulty date: March 5, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N345UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37867
- Aircraft time: 29,421 hours, 10,575 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 146T56516
- Condition: Cracked
- Location: Blk Cgo Sta 1577
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6CRACK ON ANGLE (P/N: 146T5651-6) OF BULK CGO COMPT NEAR STA 1577, RBL 80.INSTALL NEW PARTS I.A.W 767-300F SRM 51-40-02-0G REV. 85.01 AND BOEING DWG 146T5650 SH 5, REV. "C"
